# SDR USAA2013010200019

- Difficulty date: December 18, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 38,782 hours, 17,553 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: D52279052208
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK IN ANGLE BRACKET AT OVERWING EMERGENCY EXIT DOOR 834 INTERNAL AREA BETWEEN FR39 TO FR41, (BEAM 1).  REPLACED ANGLE BRACKET AT OVERWING EMERGENCY EXIT DOOR 834 INTERNAL AREA IAW A320 SRM 51-72-11.
